Fuzzy Continuous Mappings in Fuzzy Normed Linear Spaces

  • Sorin Nadaban

Abstract

In this paper we continue the study of fuzzy continuous mappings in fuzzy normed linear spaces initiated by T. Bag and S.K. Samanta, as well as by I. Sadeqi and F.S. Kia, in a more general settings. Firstly, we introduce the notion of uniformly fuzzy continuous mapping and we establish the uniform continuity theorem in fuzzy settings. Furthermore, the concept of fuzzy Lipschitzian mapping is introduced and a fuzzy version for Banach’s contraction principle is obtained. Finally, a special attention is given to various characterizations of fuzzy continuous linear operators. Based on our results, classical principles of functional analysis (such as the uniform boundedness principle, the open mapping theorem and the closed graph theorem) can be extended in a more general fuzzy context.

References

[1] Alegre, C., Romaguera, S. (2010); Characterizations of fuzzy metrizable topological vector spaces and their asymmetric generalization in terms of fuzzy (quasi-)norms, Fuzzy Sets and Systems, 161(16): 2181–2192.
http://dx.doi.org/10.1016/j.fss.2010.04.002

[2] Bag, T., Samanta, S.K. (2003); Finite dimensional fuzzy normed linear spaces, Journal of Fuzzy Mathematics, 11(3): 687–705.

[3] Bag, T., Samanta, S.K. (2005); Fuzzy bounded linear operators, Fuzzy Sets and Systems, 151: 513–547.
http://dx.doi.org/10.1016/j.fss.2004.05.004

[4] Chang, C.L. (1968); Fuzzy topological spaces, J. Math. Anal. Appl., 24: 182–190.
http://dx.doi.org/10.1016/0022-247X(68)90057-7

[5] Cheng, S.C., Mordeson, J.N. (1994); Fuzzy linear operator and fuzzy normed linear spaces, Bull. Calcutta Math. Soc., 86: 429–436.

[6] Felbin, C. (1992); Finite dimensional fuzzy normed liniar space, Fuzzy Sets and Systems, 48: 239–248.
http://dx.doi.org/10.1016/0165-0114(92)90338-5

[7] Goleţ, I. (2010); On generalized fuzzy normed spaces and coincidence point theorems, Fuzzy Sets and Systems, 161(8): 1138–1144.
http://dx.doi.org/10.1016/j.fss.2009.10.004

[8] Katsaras, A.K. (1984); Fuzzy topological vector spaces II, Fuzzy Sets and Systems, 12: 143–154.
http://dx.doi.org/10.1016/0165-0114(84)90034-4

[9] Kramosil I., Michálek, J. (1975); Fuzzy metric and statistical metric spaces, Kybernetica, 11: 326–334.

[10] Nădăban, S., Dzitac, I. (2014); Atomic Decompositions of Fuzzy Normed Linear Spaces for Wavelet Applications, Informatica, 25(4): 643–662.

[11] Nădăban, S. (2014); Fuzzy pseudo-norms and fuzzy F-spaces, Fuzzy Sets and Systems, doi: 10.1016/j.fss.2014.12.010.
http://dx.doi.org/10.1016/j.fss.2014.12.010

[12] Sadeqi, I., Kia, F.S. (2009); Fuzzy normed linear space and its topological structure, Chaos, Solitons and Fractals, 40(5): 2576–2589.
http://dx.doi.org/10.1016/j.chaos.2007.10.051

[13] Schweizer, B., Sklar, A. (1960); Statistical metric spaces, Pacific J. Math., 10: 314–334.

[14] Zadeh, L.A. (1965); Fuzzy sets, Information and Control, 8: 338–353.
http://dx.doi.org/10.1016/S0019-9958(65)90241-X
Published
2015-10-03
How to Cite
NADABAN, Sorin. Fuzzy Continuous Mappings in Fuzzy Normed Linear Spaces. INTERNATIONAL JOURNAL OF COMPUTERS COMMUNICATIONS & CONTROL, [S.l.], v. 10, n. 6, p. 74-82, oct. 2015. ISSN 1841-9844. Available at: <http://univagora.ro/jour/index.php/ijccc/article/view/2074>. Date accessed: 06 mar. 2021. doi: https://doi.org/10.15837/ijccc.2015.6.2074.

Keywords

Fuzzy normed linear spaces; fuzzy continuous mapping; fuzzy bounded linear operators